# SDR IPXA10559448

- Difficulty date: April 16, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 18,854 hours, 12,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 345-410
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MAIN CARGO BAY FLOOR WEB HAS SEVERAL AREAS OF CORROSION STA 345-410, LBL 25-45.  REMOVED CORROSION FOUND TO BE WITHIN LIMITS.
